MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / MINI STICK MAX; VESSEL DILATORY FOR PERCUTANEOUS CATHETERIZATION

ANGIODYNAMICS ANGIODYNAMICS / MINI STICK MAX; VESSEL DILATORY FOR PERCUTANEOUS CATHETERIZATION
Catalog Number H965457561
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The used guidewire was returned to angiodynamics in two pieces.As this component is purchased by angiodynamics from heraeus medical components, it has been forwarded to them, along with a scar (supplier corrective action request).Upon completion of the investigation, a supplemental medwatch will be submitted.((b)(4)).
 
Event or Problem Description
As reported during access for an angiogrm the guidewire from a ministick max broke off into the right femoral artery.The physician was able to remove it all in its entirety with no harm to the patient.The guidewire has been returned to angiodynamics.
 
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The june 2019 angiodynamics complaint report was reviewed for the mini sticks product family and the failure mode "guidewire fractured/migrated." no adverse trend was identified.As the guidewire from the reported event is a purchased device for angiodynamics, it was returned to the supplier, heraeus medical components for evaluation and completion of a supplier corrective action request (scar).Heraeus' review of their device history records confirmed that all units were properly assembled and inspected and were sent within specification and met quality requirements successfully.The returned sample was evaluated and found to be within specification.As the reported issue has been determined not to be the result of a manufacturing defect, it was likely generated during use/in the field.(b)(4).

Brand Name
ANGIODYNAMICS / MINI STICK MAX
Common Device Name
VESSEL DILATORY FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key8717611
Report Number1317056-2019-00080
Device Sequence Number19385969
Product Code DRE
UDI-Device IdentifierH965457561
UDI-PublicH965457561
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132713
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue NumberH965457561
Device Lot Number5440444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR